# SDR AWXA200200303

- Difficulty date: March 24, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 50,770 hours, 36,322 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A CRACK WAS FOUND EMANATING FROM EXTERNAL SKIN COUNTERSUNK FASTENER HOLE AT THE UPPER AFT CUTOUT OF THE L2 DOOR. MAINTENANCE STOP DRILLED CRACKS ON FIRST AND SECOND LAYER OF SKIN AND PERFORMED HFEC INSPECTION VERIFYING THE CRACKS WERE CONTAINED.  FABRICATED INNER, MIDDLE, AND OUTER PATCH AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-60-01, PG. 205-207
